# SDR DL72L991829

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP AFT LWR SPAR CAP, REPAIR CRACKED 36 FROM I /B END.  REPAIRED PER M/M 57-52-0 FIG 802.
